# SDR 08FDEA00452

- Difficulty date: February 15, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AFA3163509
- Condition: Delaminated
- Location: Bs 899-979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD AT APPROX RBL-20, AT APPROX BETWEEN STA 899 TO 979 IS   DELAMINATED.  FABBED NEW FLOORBOARD STA 899 TO 979, POTTED EDGES, COMPLETED CURE AND SANDED.  INSTALLED INSERT , APPLIED ANTI-SKID,  MARKED PNL IAW FEDEX DWG SRZ 25-005 REV F. THIS IS A MINOR REPAIR.
